# SDR A6WA200640119

- Difficulty date: March 25, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 7,060 hours, 6,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR WING PLANK, HOLE NR 11, WS 209.040, HAS CORROSION ON AFT OB SIDE 8.5 INCH L X .002 INCH, .003 INCH DEEP.  (K)  MAINTENANCE REPAIRED LEFT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT AT PANEL 550CB, WS 209.040, HOLE NR 11 OUTBOARD EDGE BY REMOVING CORROSION TO A MAX DEPTH OF .003 INCH IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
